Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Eye shifting, taking Clonopin, taken Meth, not sleeping or eating. What is causing this?

I have a problem where when I m doing certain activities - any activity - I begin to all of a sudden associate my actions with negative adjectives about people. This developed into a problem where I begin to think that when I shift my eyes I m killing all the people in the whole world. I know this sounds crazy, but I think the original problem developed in response to stress. EXTREME STRESS. It went away for about 4-7 months after it developed, but when it came back I had one episode that was really bad. (the eye shifting). I also noticed that approximately 1-1.5 mg of clonopin would make it stop, but I went on a meth binge for about a month and a half and the clonopin didn t relieve it - at least, it took a very high dose to get some relief (it may have gone away completely). As in, 2-5 mg. I wasn t sleeping or eating very much in general either. (I m sober by the way.) What could be causing this? Is it common? (not the specifics, but say, when you re typing that you begin associating keystrokes with the phrase your car is stupid . I think that when I m pressing the key I m actually communicating that to the person. I want some information: in 2006, I had a cocaine induced seizure . I want to know the exact dose range, in g per pound of body weight , that could induce a seizure causing disorientation upon awaking, (with a good prognosis from the ER and a CAT scan showing impairment to the tune of the a 40 year old alcoholic). Approximately 30-40 minutes after the seizure I had blood pressure of 176/104 and a heart rate of 150. I may have been taking some kind of antidepressant , had been abusing cocaine daily for about three weeks and a few weeks before that (with a short break).
Asked On : Mon, 7 May 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms could be indicative of a psychotic disorder. Your psychiatric problems seem to be compounded by your drug abuse and medication abuse and the dosages of Clonopin which you are 'abusing' are definitely dangerous. Please stop self-medicating yourself and seek professional help. I would advise you consult a psychiatrist for a detailed psychological assessment and further treatment. There are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor